# SDR COMA0460036

- Difficulty date: January 10, 2004
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N999CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7230
- Aircraft time: 14,331 hours, 14,054 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5708 - CABIN DOOR OUTER HANDLE CAUTION.  DEFERRED MAINT PER MEL.
